FoxNews, 3:39A new study in the Journal of the American Medical Association (AMA) shows a link between hormone replacement therapy taken after menopause and increased risk of death from breast cancer for women. For this reason, women should not have hormone therapy for a prolonged period of time, or without close supervision of a doctor. Dr. Samadi talks about a similar condition and relationship in men's health. As men get older, their level of testosterone decreases which leads to weight gain, fatigue, lower sexual drive and relationship in men. Some doctors in the medical community call this condition "male menopause." Dr. Samadi cautions men not take hormones for a prolonged period of time, or without being closely supervised by a doctor, as it can lead to increase death from prostate cancer, for example. Samadi concludes that here are other treatments available to women for menopause like antidepressants and anti anxiety agents. It's essential to care for each patient differently with individualized treatment plans.
Click the contact link to learn how Dr. Samadi can help treat your prostate cancer and give you back your quality of life.
In approximately 14 hours 32 minutes and 42 seconds I will attend the surgeon’s office to have my penile catheter removed. I cannot wait! It’s been one week since I had surgery and now I’m confined, restricted and almost...more..
Best in this area, a “Leonardo of our time,” an outstanding human being and a true expert in the field of urologic oncology and robotic surgery - Dr. David Samadi.more..
I learned in November 2012 following a high blood PSA value and prostate biopsy, that I had prostate cancer. It has a Gleason 7+ value, which placed it in a the problem category needing a rapid care...more..
I learned I had prostrate cancer in late May 2010. I am 67 years old, diabetic, and had both TURP surgery and hernia surgery in the past. Being a Jehovah's Witness I was very concerned about the blood issue. Since conventional prostrate surgery is very bloody, it was not an option.more..